Z-measures on partitions related to the infinite Gelfand pair (S (2 ∞), H (∞))

Eugene Strahov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


The paper deals with the z-measures on partitions with the deformation (Jack) parameters 2 or 1/2. We provide a detailed explanation of the representation-theoretic origin of these measures, and of their role in the harmonic analysis on the infinite symmetric group.

Original languageAmerican English
Pages (from-to)349-370
Number of pages22
JournalJournal of Algebra
Issue number2
StatePublished - 15 Jan 2010

Bibliographical note

Funding Information:
E-mail address: strahov@math.huji.ac.il. 1 Supported by US-Israel Binational Science Foundation (BSF) Grant No. 2006333, and by Israel Science Foundation (ISF) Grant No. 0397937.


  • Gelfand pairs
  • Infinite symmetric group
  • Random partitions
  • Symmetric functions


Dive into the research topics of 'Z-measures on partitions related to the infinite Gelfand pair (S (2 ∞), H (∞))'. Together they form a unique fingerprint.

Cite this